Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the topolgy of $ C$-convergence in hyperspaces


Author: Pedro Morales
Journal: Proc. Amer. Math. Soc. 52 (1975), 469-470
MSC: Primary 54B10
DOI: https://doi.org/10.1090/S0002-9939-1975-0375207-8
MathSciNet review: 0375207
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we generalize and partially correct a recent Tychonoff theorem for hyperspaces of F. A. Chimenti [1].


References [Enhancements On Off] (What's this?)

  • [1] F. A. Chimenti, Tychonoff's theorem for hyperspaces, Proc. Amer. Math. Soc. 37 (1973), 281-286. MR 0307141 (46:6262)
  • [2] G. Fox and P. Morales, A general Tychonoff theorem for multifunctions, Canad. Math. Bull. 17 (1974). MR 0375224 (51:11420)
  • [3] E. A. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), 152-182. MR 13, 54. MR 0042109 (13:54f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B10

Retrieve articles in all journals with MSC: 54B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0375207-8
Keywords: $ C$-convergence, lower semifinite topology, Vietoris topology
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society